# SDR AALA201605319004

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N184US
- Make and model: Airbus A321-211
- Aircraft serial: 1651
- Aircraft time: 49,214 hours, 18,581 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Worn
- Location: Rt Elevator
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  MODERATE AIRFRAME VIBRATION AT 330 KIAS, CLIMBING THROUGH FL 260.  RAPID ONSET, GRADUAL REDUCTION AT 300 - 305 KIAS.  NOT VISIBLE ON FLIGHT CONTROL PAGE, VIBRATION RATE 60 - 75 HZ.  VIBRATION DID NOT CHANGE WITH POWER REDUCTION.  REPLACED THE RT ELEVATOR NR 2 HINGE FITTING & ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.  ALSO SEE RELATED REPORT ON AALA 201605309003.
